# SDR SWIA202052688

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SIDE OF FRAME FS 879.00, MARKED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON FWD SIDE OF FRAME ON FITTINGS AT FS 879.00 BETWEEN STRG 26L AND STRG 26R, REF CRJ700 SRM.  WITHIN LIMITS REF MHIRJ REO.
